Research

Large deviations of Markov chains indexed by random trees


Reference:

Dembo, A., Morters, P. and Sheffield, S., 2005. Large deviations of Markov chains indexed by random trees. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 41 (6), pp. 971-996.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsDembo, A., Morters, P. and Sheffield, S.
DOI10.1016/j.anihpb.2004.09.005
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7169
Additional InformationID number: ISI:000232698300001

Export

Actions (login required)

View Item